ESTIMATES FOR THE HYPER-ORDER OF SOLUTIONS OF CERTAIN LINEAR DIFFERENTIAL EQUATIONS  被引量:2

ESTIMATES FOR THE HYPER-ORDER OF SOLUTIONS OF CERTAIN LINEAR DIFFERENTIAL EQUATIONS

在线阅读下载全文

作  者:江良英 陈宗煊 

机构地区:[1]Wuhan Institute of Physics and Mathematics the Chinese Academy of Sciences [2]Department of Mathematics South China Normal University

出  处:《Acta Mathematica Scientia》2008年第2期393-400,共8页数学物理学报(B辑英文版)

基  金:the National Natural Science Foundation of China(10161006,10571044);the Natural Science Foundation of Guangdong Prov(06025059)

摘  要:In this article, the authors study the growth of certain second order linear differential equation f″+A(z)f′+B(z)f=0 and give precise estimates for the hyperorder of solutions of infinite order. Under similar conditions, higher order differential equations will be considered.In this article, the authors study the growth of certain second order linear differential equation f″+A(z)f′+B(z)f=0 and give precise estimates for the hyperorder of solutions of infinite order. Under similar conditions, higher order differential equations will be considered.

关 键 词:Linear differential equation entire function HYPER-ORDER GENUS 

分 类 号:O175.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象